Mathematical Notes

, Volume 103, Issue 1–2, pp 18–23 | Cite as

Nonlinear Singular Integro-Differential Equations with an Arbitrary Parameter

  • S. N. Askhabov


The maximally monotone operator method in real weighted Lebesgue spaces is used to study three different classes of nonlinear singular integro-differential equations with an arbitrary positive parameter. Under sufficiently clear constraints on the nonlinearity, we prove existence and uniqueness theorems for the solution covering in particular, the linear case as well. In contrast to the previous papers in which other classes of nonlinear singular integral and integro-differential equations were studied, our study is based on the inversion of the superposition operator generating the nonlinearities of the equations under consideration and the establishment of the coercitivity of the inverse operator, as well as a generalization of the well-known Schleiff inequality.


maximally monotone operator nonlinear singular integro-differential equations 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    H. Gajewski, K. Groger, and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen (Akademie-Verlag, Berlin, 1974; Mir, Moscow, 1978).MATHGoogle Scholar
  2. 2.
    G. M. Magomedov, “The monotonicity method in the theory of nonlinear singular integral and integrodifferential equations,” Differ. Uravn. 13 (6), 1106–1112 (1977).MATHGoogle Scholar
  3. 3.
    L. v. Wolfersdorf, “Monotonicity methods for nonlinear singular integral and integro-differential equations,” Z. Angew. Math. Mech. 63 (6), 249–259 (1983).MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    A. I. Guseinov and Kh. Sh. Mukhtarov, Introduction to the Theory of Nonlinear Singular Integral Equations (Nauka, Moscow, 1980) [in Russian].Google Scholar
  5. 5.
    S. N. Askhabov, Nonlinear Singular Integral Equations in Lebesgue Spaces (Izd. Chechen. Gos. Univ., Groznyi, 2013) [in Russian].MATHGoogle Scholar
  6. 6.
    Kh. M. Kogan, “On a singular integro-differential equation,” Differ. Uravn. 3 (2), 278–293 (1967).MathSciNetGoogle Scholar
  7. 7.
    M. Schleiff, “Untersuchungen einer linearen singularen Integrodifferentialgleichung der Tragflügeltheorie,” Wiss. Z. Martin-Luther-Univ. Halle-WittenbergMath.-Natur. Reihe 17, 981–1000 (1968).MathSciNetMATHGoogle Scholar
  8. 8.
    S. N. Askhabov, Nonlinear Equations of Convolution Type (Fizmatlit, Moscow, 2009) [in Russian].MATHGoogle Scholar
  9. 9.
    S. N. Askhabov, “Nonlinear convolution-type equations in Lebesgue spaces,” Mat. Zametki 97 (5), 643–654 (2015) [Math. Notes 97 (5–6), 659–668 (2015)].MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Chechen State UniversityGroznyiRussia
  2. 2.Chechen State Pedagogical UniversityGroznyiRussia

Personalised recommendations